MAUDE Adverse Event Report: BRASSELER USA SMALL BONE BLADE OSCILLATING & SAGITTAL - THICK AGGRESSIVE CUT / 9.0 X 25.0MM 0.

BRASSELER USA SMALL BONE BLADE OSCILLATING & SAGITTAL - THICK AGGRESSIVE CUT / 9.0 X 25.0MM 0.
Catalog Number 5009093M0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brasseler is reporting this alleged product malfunction in an abundance of caution.The allegations of malfunction have not been confirmed due to the inability of brasseler to perform an investigation of the product which was not returned by the customer.Brasseler will follow up with a supplemental report if more information becomes available.
 
Event or Problem Description
Scrub tech and circ nurse confirmed the blade(s) loaded and locked into the stryker saw properly as usual, no issues.The blade was then used to cut the patella bone with no issues.It was when the surgeon attempted to cut the tibia bone that the blade broke.Scrub tech mentioned that at one point the blade stopped moving though she could hear the saw engaging when the trigger was pulled.Then shortly after, blade broke at the crescent portion of the hub.Changed saw and used another one of these blades, and the same occurred.No portions of the blade fell into the patient.

Brand Name
SMALL BONE BLADE OSCILLATING & SAGITTAL - THICK AGGRESSIVE CUT / 9.0 X 25.0MM 0.
Common Device Name
BONE BLADE
Manufacturer (Section D)
BRASSELER USA
1 brasseler blvd
savannah GA 31419
Manufacturer Contact
rod rylands
1 brasseler blvd
savannah, GA 31419
4253087468
MDR Report Key18144387
Report Number2025102-2023-00004
Device Sequence Number7540378
Product Code GFA
UDI-Device Identifier00887919507611
UDI-Public00887919507611
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5009093M0
Device Lot NumberNX7XD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age17 YR
Patient SexMale